Authors: Stević, Stevo 
Title: New class of solvable systems of difference equations
Journal: Applied Mathematics Letters
Volume: 63
First page: 137
Last page: 144
Issue Date: 1-Jan-2017
Rank: M21a
ISSN: 0893-9659
DOI: 10.1016/j.aml.2016.07.025
Abstract: 
We present a new class of solvable systems of difference equations of interest by describing a method for finding its general solution.
Keywords: Solvable system | System of difference equations
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

15
checked on May 22, 2024

Page view(s)

35
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.